# SDR AALA202512168981

- Difficulty date: November 5, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 104,088 hours, 12,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT OPERATED MEGAPHONE ON GALLEY 7 COMPARTMENT 768 AT AFT GALLEY AREA IN PASSENGER CABIN. MAINTENANCE REPLACED MEGAPHONE ON GALLEY 7 COMPARTMENT 768 AT AFT GALLEY AREA IN PASSENGER CABIN MEGAPHONE OPERATE CORRECTLY IAWDBJ1723.
